Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2020 | Journal Article | LibreCat-ID: 20888
Blömer, Johannes, et al. “A Complexity Theoretical Study of Fuzzy K-Means.” ACM Transactions on Algorithms, vol. 16, no. 4, 2020, pp. 1–25, doi:10.1145/3409385.
LibreCat | DOI

2010 | Journal Article | LibreCat-ID: 2990
Ackermann, Marcel R., et al. “Clustering for Metric and Nonmetric Distance Measures.” ACM Trans. Algorithms, no. 4, 2010, pp. 59:1--59:26, doi:10.1145/1824777.1824779.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed